# SDR DALA2022033002133

- Difficulty date: March 30, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 66,203 hours, 30,424 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3269 CRACK INDICATION ON FRAME 20 LH SIDE FROM FASTENER LOCATED ON THE SECOND ROW AFTER EDGE AND FOURTH FROM UP TO DOWN. CORRECTIVE ACTION: COMPLIED WITH ERA 545995-14AD REV. B. (2176497)
